The Annals of Probability
- Ann. Probab.
- Volume 21, Number 2 (1993), 996-1014.
Distributions of Subadditive Functionals of Sample Paths of Infinitely Divisible Processes
Subadditive functionals on the space of sample paths include suprema, integrals of paths, oscillation on sets and many others. In this paper we find an optimal condition which ensures that the distribution of a subadditive functional of sample paths of an infinitely divisible process belongs to the subexponential class of distributions. Further, we give exact tail behavior for the distributions of such functionals, thus improving many recent results obtained for particular forms of subadditive functionals and for particular infinitely divisible processes.
Ann. Probab., Volume 21, Number 2 (1993), 996-1014.
First available in Project Euclid: 19 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Rosinski, Jan; Samorodnitsky, Gennady. Distributions of Subadditive Functionals of Sample Paths of Infinitely Divisible Processes. Ann. Probab. 21 (1993), no. 2, 996--1014. doi:10.1214/aop/1176989279. https://projecteuclid.org/euclid.aop/1176989279